# SDR DALA1102790137

- Difficulty date: January 15, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 57,441 hours, 25,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 522 S11l
- Component part number: UNK
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 522, S-11L, SKIN AND TEAR STRIP DAMAGE REPAIRED IAW ERA 479184-14.
